# SDR TWAA0010003

- Difficulty date: June 25, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N908TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49169
- Aircraft time: 52,515 hours, 27,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE AT THE FWD GALLEY AND ALL OF THE FIRST CLASS SEATS.  FOUND LIGHTS WET.  REMOVED AND DRIED THE LAMPS AND ALL CONNECTIONS.  CHECK-C 2-12-00 STL.
